On Carleman-type Formulas for Solutions to the Heat Equation : научное издание

Описание

Тип публикации: статья из журнала

Год издания: 2019

Идентификатор DOI: 10.17516/1997-1397-2019-12-4-421-433

Ключевые слова: the heat equation, ill-posed problems, integral representation method, Carleman formulas

Аннотация: We apply the method of integral representations to study the ill-posed Cauchy problem for the heat equation. More precisely we recover a function, satisfying the heat equation in a cylindrical domain, via its values and the values of its normal derivative

Ссылки на полный текст

Издание

Журнал: JOURNAL OF SIBERIAN FEDERAL UNIVERSITY-MATHEMATICS & PHYSICS

Выпуск журнала: Vol. 12, Is. 4

Номера страниц: 421-433

ISSN журнала: 19971397

Место издания: KRASNOYARSK

Издатель: SIBERIAN FEDERAL UNIV

Авторы

  • Kurilenko Ilya A. (Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, Russia)
  • Shlapunov Alexander A. (Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, Russia)

Вхождение в базы данных